# SDR AALA201701269014

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 18,444 hours, 6,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ARMING HANDLE IS LOOSE.  MAINTENANCE SECURED THE ARMING HANDLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
